MathSciNet Relay Station
MathSciNet bibliographic data
MR431220 (55 #4221) 57D70 (53C20)
Ozols, V. Largest normal neighborhoods. Proc. Amer. Math. Soc. 61 (1976), no. 1, 99–101 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement